Alzheimer's sound out?
My thoughts and prayers are with you as your mother is entering the final stages of Alzheimer's.
My mother have dementia, hardening of the arteries surrounded by her neck is cause not enough blood to gain to her brain. I can sympathize with the ambiguity and emotional roller coaster you are on right in a minute.
Please continue to have a word with your mom since within is the possibility that she can hear you even though she cannot respond to you. Also, hold her hand or rub her fund. Human touch can mean so much, more than you will ever know.
huh? what'd you say-so? would someone please answer that damn phone!
That is a very difficult interview you're asking.. I wouldn't know how to answer, on the other hand, I do know that if I tried to conjure how hard this have been for you I could probably one and only get a sickly idea.. So I a short time ago wanted you to know that somewhere, around the planet, or not, I'm really feeling for you and wish for the best.. Be strong!!
Sad to say...yes, your description sure sounds resembling end possession Alzheimers. She sounds like she is contained by the final stages of the disease. When she stopped eating and or chewing that be an indicator that her motor functions are "forgetting" how to operate.
You have gone through her passing a thousand times already a bit at a time over the last 10 years. You in a minute have to frontage the final goodbye.
End term Alzheimers patients can not drink and the lack of food cause mini strokes to start happening. She is probably not contained by pain physically or mentally at this point. Most folks don't realize that once past the initial stages of starvation that within is little sensation.
God bless you for taking care of her for adjectives these years and may He bless you with the peace you requirement to say goodbye to her.
you must find out if her medication dosis have been changed,,or if the medication have been changed...various times patients can be receiving the wrong medication or the wrong dosis..alzheimers does not exterminate anyone,,,you just lose memory,,but you body should be robust..you must separate the body and the brain,,,,you conditions points toward a body funtion.since she is short on memory the person administering the medication should be of hight trust...she is supposed to get elevated quality vitamins and minerals tomake her body strong. angel guasch
The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
More Questions and Answers...